# SDR FFS2004F00000

- Difficulty date: January 16, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nav Light
- Part time: 19,581 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING BUSS SENSE TEST, LOW VOLTAGE (11V-18V) WAS STILL PRESENT ON CENTER BUSS WITH BUSS TIE RELAYS OPEN.  IT WAS DETERMINED SOURCE OF VOLTAGE WAS RT GENERATOR BUSS.  WHILE SYSTEMATICALLY OPENING CB POWERED OFF RT GENERATOR BUS, VOLTAGE ON CENTER BUSS DISAPPEARED WHEN THE ELEVATOR TRIM CB WAS PULLED.  HOWEVER IT WAS DETERMINED THAT THE ELEVATOR TRIM MOTOR WOULD STILL RUN WHEN COMMANDED EVEN WITH ITS CB OPEN IF THE NAV LIGHTS WERE SELECTED ON.  THE SHORT BETWEEN THE NAV LIGHT CIRCUIT (CENTER BUSS POWER)  AND THE ELEVATOR TRIM CIRCUIT (RT GENERATOR BUS POWER) OCCURRED IN THE AFT PRESSURE BULKHEAD FEED THROUGH CONNECTOR.  REPLACED FEED THROUGH FT393 AND PINS 2 AND 5 IN MATING PLUG P394.
